Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have menstrual cycles, taking Yasmin, spotted a blood clot. Cause?

Hi, I am currently on the 3rd day of my period and have been on yasmin for about two months now. When I removed my tampon this morning a piece of what looked like skin came out with it. It wasn t painful, but the skin was a rather large piece and spotted with blood . I m not in pain or feeling out of the ordinary, but this really freaked me out because it s never happened before. Please can you give me an explanation and help me out. Thanks!
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello ma'am and welcome.

Clots can be seen and associated with a number of conditions but is also considered normal if seen in women who use tampons. What happens is that when a tampon is left inside the vagina for long (which should strictly be avoided as it can result in infections), they blood that should otherwise get soaked up in the tampon can also stagnate and forms clots (which is natural for stagnant blood). But this cannot be assuned in your case. It is best to visit a doctor and request for a bimanual examination along with an ultrasound examination to ensure good health.

Hope this helps.

Best wishes.
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor